# SDR WWMA9800075

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ADJACENT FLOOR PROXIMITY LIGHTS INOP AT ROWS 8B/10B AND TWO ADJACENT OVERHEAD EMER LIGHTS INOP AT 9A/11A.  REPLACED BATTERIES 22LN AND 23LN.
